Results 1 to 5 of 5

Thread: Unprotected Sex Hours After Depo Shot

  1. #1

    Default Unprotected Sex Hours After Depo Shot

    So my boyfriend and I ignorantly had unprotected sex just hours after I got my first depo shot. The doctor didn't tell me I had to still use protection 2 weeks after getting it. I guess that's common sense though.
    Anyway, I'm experiencing what I believe may be pregnancy symptoms? But I'm not sure if they are just side effects to the depo shot.
    Here's what's going on:
    Insane moodyness.
    Crying for no reason.
    Depression.
    Brown spotting about a month after the shot
    Cramps
    My breasts were very sore at first and grew a lot
    Weird food cravings and excessive hunger (at first)
    Now I have absolutely no appetite.
    Constantly tired.
    No motivation.
    Was very thirsty at first.
    I've been emotionally CRAZY this past month. It caused my boyfriend to dump me, so fingers crossed that I am not pregnant.
    I took a test about a week ago it came out negative. But I took it in the middle of the day and my pee was clear I had to force it out because I didn't have to urinate but I was too anxious to know. I got barely any urine on it so I ended up just throwing it away, then later in the day I took it out of the trash and saw it was negative.
    Any advice will be lovely. I get paid tomorrow so I'm going to get another pregnancy test! I'm just super worries right now.

  2. #2

    Default

    Re-test and if its negative its probably side affects from the Depo shot. I used it for the 3 month cycle and I hated it because I felt crazy and gained 10 pounds from it.
    *** Lindsay ***



  3. #3

    Default

    Great thank you! I hope so. I'm just worried because he released inside of me before the shot was active.

  4. #4

    Default

    I forgot to mention that I've been very nauseous daily. Mostly without vomiting but sometimes vomiting. It's been so bad somedays I've had to sleep it off all day

  5. #5
    Join Date
    Nov 2011
    Location
    Hawaii
    Posts
    3,827

    Default

    Hormonal birth control can really mess with your body and cause all kinds of weird symptoms. Stress can also mess with your cycle. That said, the only way to know is to take a test with first morning urine or see your doctor. Best of luck.
    Jennifer


Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •